Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The differential ideals $ [y\sp{p}z]$


Author: M. E. Newton
Journal: Proc. Amer. Math. Soc. 30 (1971), 229-234
MSC: Primary 12.80
DOI: https://doi.org/10.1090/S0002-9939-1971-0285515-3
MathSciNet review: 0285515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain Levi bases for $ [{y^2}z]$ and $ [{y^3}z]$, and develop the associated critical weight functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0285515-3
Keywords: Principal differential ideal, Levi basis, critical weight functions, syzygy
Article copyright: © Copyright 1971 American Mathematical Society